# SDR IPXA2015081092217

- Difficulty date: July 15, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Failsafe
- Part number: A53610633232
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CREW ENTRY DOOR FAIL SAFE RING HAS A DENT AT THE FWD UPPER AREA.  REMOVED FASTENERS AND HFEC HOLES IAW EO A300-5330--58295-A.
